# SDR AALA202405074082

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 39,577 hours, 15,438 cycles
- System (JASC): 5200 · Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door Lever
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING LEVER IS LOOSE. CHECKED AND SECURED SCREW ON GRIP PLATE PER AMM 52-22-22.
